Recovery of solitons with nonlinear amplifying loop mirrors

Ildar Gabitov, Darryl D. Holm, Benjamin P. Luce, Arnold Mattheus

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We study the use of nonlinear amplifying loop mirrors to recover soliton pulses nonadiabatically deformed by losses. We approach this problem as a mapping problem of input pulse to output pulse, for segments of f iber followed by a combination of linear and nonlinear amplif ication. For a wide range of amplif ier spacings, we find numerically that a single optimal input pulse of soliton shape exists for each amplif ier spacing, which is well recovered at output. The recovered output pulses contain only, 3% continuous radiation.

Original languageEnglish (US)
Pages (from-to)2490-2492
Number of pages3
JournalOptics letters
Volume20
Issue number24
DOIs
StatePublished - Dec 15 1995
Externally publishedYes

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Fingerprint Dive into the research topics of 'Recovery of solitons with nonlinear amplifying loop mirrors'. Together they form a unique fingerprint.

Cite this